# SDR SWAA2019102938342

- Difficulty date: October 15, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 56,913 hours, 28,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A8330
- Condition: Corroded
- Location: Bs 440-494
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY SUB WEB THRESHOLD CORRODED BETWEEN BS. 440 TO BS. 494, RBL  27.  / R&R WEB IAW SRM AND DWG.
